What is a constellation?
Why Congestal Anesthetic The active substance of Congestal is paracetamol and it is used to treat many conditions such as headache, muscle pain, arthritis, back pain, toothache, colds and fever. It relieves pain in mild arthritis but has no effect on primary inflammation and joint swelling.
Congestal may also be used for other purposes not listed in this medication guide.
Warnings
Many brands and forms of paracetamol are available and not all brands are listed in this leaflet.
Do not use more of this medication than is recommended. An overdose of Congestal can cause serious harm. The maximum amount of Congestal for adults is 1 gram (1,000 mg) per dose and 4 grams (4,000 mg) per day. Taking more Congestal may cause liver damage. If you drink more than three alcoholic beverages per day, talk to your doctor before taking Congestal and never use more than 2 grams (2000 mg) per day.
Do not use this medication without first talking to your doctor if you drink more than three alcoholic drinks a day or if you have alcoholic liver disease (cirrhosis). You may not be able to use the Constellation.
Before using Congestal, tell your doctor if you have liver disease or a history of alcoholism.
Do not use any other cough, cold, or allergy medicine, or over-the-counter pain reliever without first checking with your doctor or pharmacist. Paracetamol is found in many combination medicines. If you use certain products together, you may accidentally use too much paracetamol. Read the label of any other medicine you are using to see if it contains paracetamol or acetaminophen. Avoid drinking alcohol while taking this medicine. Alcohol may increase your risk of liver damage while taking paracetamol.
before taking this medicine
Do not use this medicine if you are allergic to acetaminophen or paracetamol.
Ask a doctor or pharmacist if it is safe for you to take paracetamol if you have:
Liver disease
Or an alcoholic?
It is not known whether paracetamol will harm an unborn baby. Before using paracetamol, tell your doctor if you are pregnant. This medicine can pass into breast milk and may harm a nursing baby. Do not use paracetamol without telling your doctor if you are breast-feeding a baby.
Congestal Anesthetic How do I use the Constellation?
Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum limit for adults is 1 gram (1,000 mg) per dose and 4 grams (4,000 mg) per day. Using more paracetamol may damage your liver. If you drink more than three alcoholic drinks per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day. If you are treating a child, use one of the children’s forms of paracetamol. Carefully follow the dosing instructions on the medication label. Do not give this medicine to a child younger than two years old without consulting a doctor.
A chewable paracetamol tablet must be chewed well before you swallow it.
Make sure your hands are dry when handling the paracetamol hydrolyzate tablet. Place the tablet on your tongue. I will start resolving immediately. Do not swallow the tablet whole. Let it melt in your mouth without chewing.
To use effervescent paracetamol granules, dissolve one packet of the granules in at least 4 ounces of water. Stir this mixture and drink it right away. To make sure you get the entire dose, add a little water to the same cup, stir gently and drink right away.
Do not take paracetamol rectal suppository by mouth. It is used only in the rectum. Wash your hands before and after inserting the suppository.
Try to empty the bowel and bladder before using the paracetamol suppository. Remove the outer coating from the suppository before inserting it. Avoid handling the suppository for a long time so that it does not melt in your hands.
To get the best results from the suppository, lie down and insert the pointed end of the suppository first into the rectum. Hold the suppository for a few minutes. It will dissolve quickly once you insert it and you will feel little or no discomfort while holding it. Avoid using the bathroom immediately after inserting the suppository.
Stop using paracetamol and call your doctor if:
Still have a fever after 3 days of use;
you still feel pain after 7 days of use (or 5 days if you are treating a child);
You have a rash, a persistent headache, or any redness or swelling
If your symptoms get worse, or if you develop any new symptoms.
Urine glucose tests may give false results while you are taking paracetamol. Talk to your doctor if you have diabetes and notice changes in your glucose levels during treatment.
Store paracetamol at room temperature away from heat and moisture. Rectal suppositories can be stored at room temperature or in the refrigerator.
Congestal Anesthetic What happens if I miss a dose?
Since paracetamol is often used only when needed, you may not be on a dosing schedule. If you use the medication regularly, use the missed dose as soon as you remember. If it is almost time for your next regularly scheduled dose, skip the missed dose and use your next dose as directed. Do not use more medicine to make up for the missed dose.
Kongstal anesthetic What happens if you take an overdose?
Seek emergency medical attention if you think you have used too much of this medicine.
The first signs of a paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include upper stomach pain, dark urine, and yellowing of the skin or the whites of your eyes.
Congestal drug What should I avoid?
Do not use any other cough, cold, or allergy medicine, or over-the-counter pain reliever without first checking with your doctor or pharmacist. Paracetamol is found in many combination medicines. If you use certain products together, you may accidentally use too much paracetamol. Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen, or APAP. Avoid drinking alcohol while taking this medicine. Alcohol may increase your risk of liver damage while taking paracetamol.
Kongstal anesthetic side effects of Kongstal
Get emergency medical help if you have any of these signs of an allergic reaction to paracetamol: difficulty breathing, swelling of your face, lips, tongue, or throat. Stop using this medicine and call your doctor at once if you have a serious side effect such as:
Low temperature with nausea, stomach pain and loss of appetite.
Dark urine, clay-colored stools.
Jaundice (yellowing of the skin or eyes).
This is not a complete list of the side effects of Congestal and other effects may occur. Call your doctor for medical advice about side effects. You can report side effects to Congestal.
Dosing Information
Usual Congestal Adult Dose for Fever:
General dosing guidelines: 325 to 650 mg every 4 to 6 hours or 1,000 mg every 6 to 8 hours orally or rectally.
Paracetamol 500 mg: 2 tablets of 500 mg orally every 4 to 6 hours
Usual Congestal Adult Dose for Pain
General dosing guidelines: 325 to 650 mg every 4 to 6 hours or 1,000 mg every 6 to 8 hours orally or rectally.
Paracetamol 500 mg: 2 tablets of 500 mg orally every 4 to 6 hours
Usual Pediatric Dose for Fever
Oral or rectal:
1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.
1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (maximum: 5 doses in 24 hours)
Fever: 4 months to 9 years: Initial dose: 30 mg/kg (reported by a single study dose (n = 121) to be more effective in reducing fever than a maintenance dose of 15 mg/kg with no difference regarding clinical tolerance. )
12 years: 325 to 650 mg every 4 to 6 hours or 1,000 mg every 6 to 8 hours.
Usual Pediatric Dose for Pain:
Oral or rectal:
1 month: 10 to 15 mg/kg/dose every 6 to 8 hours as needed.
1 month to 12 years: 10 to 15 mg/kg/dose every 4 to 6 hours as needed (maximum: 5 doses in 24 hours)
Fever: 4 months to 9 years: Initial dose: 30 mg/kg (reported by a single study dose (n = 121) to be more effective in reducing fever than a maintenance dose of 15 mg/kg with no difference regarding clinical tolerance. )
12 years: 325 to 650 mg every 4 to 6 hours or 1,000 mg every 6 to 8 hours.
What other drugs will affect Kongestal?
There may be other medicines that can interact with Contrast. Tell your doctor about all prescription drugs, medications, vitamins, minerals, herbal products, and medications prescribed by other doctors. Do not start a new medication without telling your doctor.

